Diabetes Home > Amaryl and Joint Pain

There are a number of possible side effects of Amaryl® (glimepiride). Joint pain, however, does not appear to be one of them.
 
In clinical studies, joint pain was not reported as either a common or rare side effect of Amaryl. Given how common joint pain is in the general population and how rare a complaint it is in people who take Amaryl, it is difficult to say whether joint pain is caused by the medicine or other factors or conditions, such as arthritis.
 
If you experience joint pain while taking Amaryl, talk with your healthcare provider. Depending on how severe the joint pain is, there are treatments that he or she may recommend. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your joint pain, he or she may recommend trying another diabetes treatment.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.